Cao Thanh Hùng

Cao Thanh Hùng

Dược sĩ Cao Thanh Hùng tốt nghiệp Đại học Y Dược TP. Hồ Chí Minh năm 2013. tư vấn sức khỏe tại Tra Cứu Thuốc Tây.

Followers 0
Following 0
Efferalgan Codeine is a fairly common drug today, But users have little knowledge and understanding about them, leading to misuse, wrong treatment, making the disease become more serious ...Drug information Efferalgan CodeineDosage form: Effervescent tablets.Package: Box of 2 tubes x 8 tablets, 25 blisters x 4 tablets.Ingredients Efferalgan codeine:+ Paracetamol 500mg+ Codeine phosphate 30mgIndications Efferalgan codeine: Relieves mild to moderate pain.Indications for use of Efferalgan CodeineEfferalgan Codeine is indicated in patients older than 12 years for short-term treatment of acute moderate pain that is not relieved by paracetamol, ibuprofen or aspirin alone.Efferalgan Codeine soluble tablets are recommended for relief of migraine, headache, back pain, rheumatic pains, time pain, toothache, tension and sprains and sciatica.Contraindications to the use of Efferalgan CodeinePatients with hypersensitivity or allergy to any component of the drug.Patients with impaired hepatic or renal function.Patients with alcoholism.Patients with glucose-6-phosphate dehydrogenase deficiency.Children under 18 have had tonsillectomy and / or V.A curettageUses of Efferalgan CodeineThis Efferalgan Codeine is used to help relieve moderate to moderate pain. Codeine belongs to the opioid analgesic group. Do not take more than 8 capsules in 24 hours.For the elderly: The doctor may give them a lower dose than the usual dose for adults.Dosage of Efferalgan Codein for children: Dosage for children (under 12 years) has not been studied and proven. This medicine may not be safe for children. You need to understand the safety of the drug before giving medicine to children.You should give your child 12 to 18 years old every 6 hours as directed by your doctor. The maximum dose does not exceed 4 g of paracetamol and 240 mg of codeine.
Nexium 20mg may be too familiar to people with gastroesophageal reflux disease, or stomach ulcers ... AstraZeneca produces prescription versions of both Nexium and Prilosec. Prevacid and Protonix are two other related drugs.The pharmacology of Nexium 20mgTablets 20mgContains 20mg of esomeprazole.A oblong shape and light pink.One side is engraved 20mg.The other side is engraved with "A" above and "EH" below.Excipients:Glycerol monostearate 40-55.Hydroxypropyl cellulos.Hypromellose.Close OXid (20mg tablet: red brown iron oxide, 20mg tablet: Yellow iron OXid) (E 172)Magnesia stearateMethacrylic acid ethyl acrylate copolymer (1: 1) 30% dispersant.Microcrystalline cellulose.Synthetic paraffin, macrogol 6000.Polysorbat 80.Crospovidone.Sodium Stearyl fumarate.Sugar spheres (sucrose and corn starch).Talc, titanium dioxide (E 171).Triethyl citrate.Drug toxicity Nexium 20mgA 2017 study looked at 125,000 PPI users for five years. They presented their findings at the American Heart Association Scientific Session 2016.A 2017 study found that PPIs can double the risk of stomach cancer in some patients. They have published their results in the journal BMJ Gut.A 2018 study found that PPIs taken to prevent esophageal cancer could actually cause it. They have published their results in Cancer Epidemiology.Drug interaction Nexium 20mgDrug interactions can change the way your medications work or increase your risk of serious side effects.Keep a list of all products you use (including prescription / over-the-counter medicines and herbal products) and share them with your doctor and pharmacist.
What is Nexium 40mg?Nexium (magnesium esomeprazole) is a proton pump inhibitor that reduces the amount of acid produced in the stomach.Nexium is used to treat symptoms of gastroesophageal reflux disease (GERD) and other conditions associated with excessive stomach acid such as Zollinger-Ellison syndrome. It is also used to promote healing of erosive esophagitis (damage to your esophagus caused by stomach acid).Nexium may also be used to prevent stomach ulcers caused by infection with Helicobacter pylori (H. pylori) or the use of nonsteroidal anti-inflammatory drugs (NSAIDs). Tell your doctor if you urinate less than usual, or if you have blood in your urine.Diarrhea may be a sign of a new infection. Tell your doctor if you have joint pain and a rash in your cheeks or arms that worsen under sunlight.You may be more likely to have a fracture while taking this medication long term or more than once daily.Pharmacology of Nexium 40mgPharmacological group: Treatment of disorders involving acid that inhibits proton pumpATC Code: A02B C05Esomeprazole is the S -isome of omeprazole and reduces gastric acid secretion through a specific targeting mechanism of action. Both R - and S -isome of omeprazole have similar pharmacodynamic activity.Mechanism of actionEsomeprazole is a weak and concentrated base and converts into an active form in the highly acidic environment of the excretory cell of the component cell, where it inhibits the H + K + -ATPase enzyme - acid pump and inhibits both basic acid and stimulate excretion.Pharmacodynamic effectAfter taking with esomeprazole 20 mg and 40 mg, the effect begins to occur within an hour. After repeated administration with 20 mg of esomeprazole once daily for five days, the mean acid production after stimulation of pentagastrin decreased by 90% when measured 6 hours and 7 hours after dosing on the fifth day.After five days of dosing with 20 mg and 40 mg of esomeprazole, an endometrial pH above 4 was maintained for an average of 13 hours and 17 hours, corresponding to over 24 hours in symptomatic GERD patients.
What is Efferalgan 500mg?fferalgan 500 with the main ingredient paracetamol is effective in relieving pain and reducing fever. So far the mechanism of action at the molecular level of this activity is unknown.With this mechanism of action, Efferalgan 500 is used to treat symptoms of headache, osteoarthritis, toothache, cold and fever.Efferalgan is formulated in various forms and content, specifically as follows:Efferalgan suppositories with a content of 80 mg.Efferalgan suppositories with a content of 150 mg.Effervescent tablet 500 mg;Syrup form 30 mg / mlPharmacology of the drug Efferalgan 500mgPharmacodynamic propertiesATC Code: NO2B EO1Paracetamol is an effective analgesic and antipyretic. The drug has no effect on the cardiovascular and respiratory systems, and it does not cause stomach irritation or bleeding like salicylates.Pharmacokinetic propertiesParacetamol is easily absorbed from the gastrointestinal tract with peak plasma concentrations occurring after 30 minutes to 2 hours after ingestion. It is distributed in most body tissues; It crosses the placenta and is present in breast milk. Paracetamol is metabolized in the liver and excreted in the urine mainly as a glucuronide and sulphate complex. Less than 5% is excreted unchanged as paracetamol.A small hydroxylated metabolite is usually produced in very small quantities by mixed functional oxyases in the liver and is usually detoxified by combining with liver glutathione, which can accumulate after paracetamol overdose and cause liver damage.Side effects of Efferalgan medicine 500mgSome of the side effects that Efferalgan may cause include:DiarrheaIncreased sweatingAnorexiaNauseaStomach pain or crampsPain and swelling in the upper abdomen.There are also some other dangerous and rare side effects such as: black or bloody stools, cloudy or bloody urine.
What is statripsine?Statripsine is an anti-inflammatory drug that works on hydrolysis to cut off inflammatory proteins in the foci of inflammation, inactivating proteins that are indirectly involved in activating the inflammatory response, in addition to being used in Dissolve some types of mucus secretions in the body, typically the respiratory mucus and eye mucosa.Cautions when using (Warning and caution)Alphachymotrypsin is generally well tolerated and does not cause significant side effects. Patients who should not be treated with enzymes include people with a genetic disorder called hemophiliaPeople with coagulation disorders without a genetic predisposition, those who have had or are about to undergo surgery, those taking anticoagulant therapy, those who are allergic to proteins, pregnant women or breastfeeding, patients with stomach ulcers.The pharmacology of the drug StatripsineAlpha-Chymotrypsin is an enzyme made by activating chymotrypsinogen, extracted from bovine pancreas.Alpha-Chymotrypsin is a proteolytic enzyme with a selective catalyst effect on peptide bonds adjacent to aromatic amino acids. This enzyme is used in ophthalmology to dissolve the fragile ligament of the vitreous suspension, which helps to easily remove opaque ophthalmic nodules and reduce eye injuries. The enzyme does not resolve the case of stickiness between the lens and other eye structures.Alpha-Chymotrypsin is also used to reduce inflammation and soft tissue edema due to abscesses and ulcers, or trauma and to help loosen upper respiratory secretions in people with asthma, bronchitis, lung diseases and inflammation sinus.Statripsine drug interactionsStatripsine may change how your other medications work or increase the effects of side effects. To avoid drug interactions, it's best to write down a list of current medications (including prescription, over-the-counter medicines, herbs, and supplements) and show them to your doctor or pharmacist.To ensure safety when using the drug, you do not arbitrarily take, stop or change the dosage of the drug without a doctor's permission.What food or beverage may Statripsine interact with?Food, alcohol, and tobacco may interact with certain drugs. Consult your doctor about taking medication with food, alcohol and tobacco.Statripsine may interact with your health condition.Your medical condition may affect the use of this medicine.
What is Augmentin?Augmentin is a prescription antibiotic used to treat a variety of bacterial infections, such as pneumonia, ear infections, bronchitis, urinary tract infections and skin infections.Important information when using Augmentin medicineYou should not use Augmentin if you have severe kidney disease, if you have had liver or jaundice problems when taking amoxicillin and potassium clavulanate, or if you are allergic to any antibiotic penicillin or cephalosporin, such as Amoxil , Ceftin, Cefzil, Moxatag, Omnicef, and others.If you switch from one tablet format to another (regular release or extended tablet), only sample the new tablet and the strength specified for you. Amoxicillin and clavulanate may not be effective or may be harmful if you do not use the exact medication form that your doctor has prescribed.Amoxicillin and clavulanate potassium can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.Augmentin can make birth control pills less effective. Ask your doctor about using non-hormonal birth control methods (such as condoms, diaphragms, spermicide) to prevent pregnancy while taking amoxicillin and clavulanate potassium.Pharmacology of the drug AugmentinPharmacological group: Combination of penicillin, inc. beta-lactamase inhibitors; ATC Code: J01CR02.Mechanism of actionAmoxicillin is a semi-synthetic penicillin (beta-lactam antibiotic) that inhibits one or more enzymes (commonly called penicillin binding proteins, PBPs) in the pathway of biosynthesis of peptidoglycan, which is a non-structural component. Inhibition of peptidoglycan synthesis leads to impairment of cell wall, usually followed by cell lysis and death.Amoxicillin is easily degraded by beta-lactamase produced by resistant bacteria and therefore, the activity spectrum of amoxicillin does not include organisms producing these enzymes.Clavulanic acid is a beta-lactam with a structure related to penicillin. It inactivates some beta-lactamase enzymes thus preventing inactivation of amoxicillin.
In addition, Ganciclovir is also used to treat a number of other viral diseases that help ensure the health of the patient. Point Treatment of retinitis virus-induced retinitis in immunocompromised patients, including those with AIDS, and a number of other infections of cytoplasmic viruses including pneumonia, colitis and esophagitis. The absolute number of neutrophils is less than 500 / mm3, the number of platelets is less than 25,000 / mm3. Exercise caution when using Ganciclovir With caution in patients with renal impairment, the dose should be adjusted according to serum creatinine clearance. Do not give rapid intravenous injection or whole dose at once. Tell your doctor if any of these symptoms are severe or do not go away: • nausea, vomiting• diarrhea• constipation• stomachache• Burp• loss of appetite• change the ability to taste food• Dry mouth• Mouth Sores• unusual dreams• nervous• Disturbance• sweat• water discharge• joint or muscle pain or cramping Ganciclovir drug interactions Drug interactions can alter the ability of the drug to work or increase the effects of side effects.
More

Top